Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On finitely mean valent functions. II


Author: D. C. Spencer
Journal: Trans. Amer. Math. Soc. 48 (1940), 418-435
MSC: Primary 30.0X
MathSciNet review: 0002603
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, Untersuchungen zur Theorie der konformen Abbildung und der ganzen Funktionen, Acta Academiae Scientiarum Fennicae, vol. 1 (1930), no. 7.
  • [2] C. Carathéodory, Über die Begrenzung einfach zusammenhängender Gebiete, Mathematische Annalen, vol. 73 (1912), pp. 323-370.
  • [3] M. L. Cartwright, Some inequalities in the theory of functions, Math. Ann. 111 (1935), no. 1, 98–118. MR 1512983, http://dx.doi.org/10.1007/BF01472208
  • [4] E. Lindelöf, Sur un principe général de l'analyse et ses applications à la théorie de la representation conforme, Acta Academiae Scientiarum Fennicae, vol. 46 (1915).
  • [5] P. Montel, Leçons sur les Familles Normales, Paris, 1927.
  • [6] J. E. Littlewood, On inequalities in the theory of functions, Proceedings of the London Mathematical Society, (2), vol. 23 (1925), pp. 481-519.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1940-0002603-1
PII: S 0002-9947(1940)0002603-1
Article copyright: © Copyright 1940 American Mathematical Society